Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Abelian quotients of the string link monoid

Jean-Baptiste Meilhan and Akira Yasuhara

Algebraic & Geometric Topology 14 (2014) 1461–1488
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 D Bar-Natan, Vassiliev and quantum invariants of braids, from: "The interface of knots and physics" (editor L H Kauffman), Proc. Sympos. Appl. Math. 51, Amer. Math. Soc. (1996) 129 MR1372767
3 J E P P de Campos, Boundary theta curves in $S^3$, Tokyo J. Math. 28 (2005) 283 MR2149637
4 A J Casson, Link cobordism and Milnor's invariant, Bull. London Math. Soc. 7 (1975) 39 MR0362286
5 T D Cochran, Derivatives of links: Milnor's concordance invariants and Massey's products, Mem. Amer. Math. Soc. 427, Amer. Math. Soc. (1990) MR1042041
6 J Conant, R Schneiderman, P Teichner, Whitney tower concordance of classical links, Geom. Topol. 16 (2012) 1419 MR2967057
7 J Conant, P Teichner, Grope cobordism of classical knots, Topology 43 (2004) 119 MR2030589
8 S V Duzhin, M V Karev, Determination of the orientation of string links using finite-type invariants, Funktsional. Anal. i Prilozhen. 41 (2007) 48 MR2381954
9 S Garoufalidis, J Levine, Concordance and $1$–loop clovers, Algebr. Geom. Topol. 1 (2001) 687 MR1875612
10 M N Gusarov, Variations of knotted graphs: The geometric technique of $n$–equivalence, Algebra i Analiz 12 (2000) 79 MR1793618
11 N Habegger, X S Lin, On link concordance and Milnor's $\bar {\mu}$ invariants, Bull. London Math. Soc. 30 (1998) 419 MR1620841
12 N Habegger, G Masbaum, The Kontsevich integral and Milnor's invariants, Topology 39 (2000) 1253 MR1783857
13 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
14 J Y Le Dimet, Cobordisme d'enlacements de disques, Mém. Soc. Math. France 32, Soc. Math. France (1988) MR971415
15 G Massuyeau, Finite-type invariants of $3$–manifolds and the dimension subgroup problem, J. Lond. Math. Soc. 75 (2007) 791 MR2352736
16 J B Meilhan, On Vassiliev invariants of order two for string links, J. Knot Theory Ramifications 14 (2005) 665 MR2162120
17 J B Meilhan, A Yasuhara, Characterization of finite type string link invariants of degree $\lt 5$, Math. Proc. Cambridge Philos. Soc. 148 (2010) 439 MR2609302
18 J Milnor, Isotopy of links: Algebraic geometry and topology, from: "A symposium in honor of S Lefschetz", Princeton Univ. Press (1957) 280 MR0092150
19 K Miyazaki, The theta-curve cobordism group is not abelian, Tokyo J. Math. 17 (1994) 165 MR1279576
20 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
21 K Y Ng, Groups of ribbon knots, Topology 37 (1998) 441 MR1489214
22 T Ohtsuki, Quantum invariants: A study of knots, $3$–manifolds, and their sets, Series on Knots and Everything 29, World Scientific (2002) MR1881401
23 T Stanford, Braid commutators and Vassiliev invariants, Pacific J. Math. 174 (1996) 269 MR1398378
24 Y Takabatake, T Kuboyama, H Sakamoto, stringcmp: Faster calculation for Milnor invariant
25 A Yasuhara, $C_k$–moves on spatial theta-curves and Vassiliev invariants, Topology Appl. 128 (2003) 309 MR1957422